American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Robert Mendris and Pavol Zlatoš. Axiomatization and undecidability results for metrizable betweenness relations . Proc. Amer. Math. Soc. 123 (1995) 873-882. MR 1219728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Carlos R. Videla. Hilbert's tenth problem for rational function fields in characteristic $2$ . Proc. Amer. Math. Soc. 120 (1994) 249-253. MR 1159179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] K. H. Kim and F. W. Roush. Undecidability of parametric solutions of polynomial equations . Proc. Amer. Math. Soc. 118 (1993) 345-348. MR 1132414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. H. Kim and F. W. Roush. Undecidability of module homomorphisms . Proc. Amer. Math. Soc. 104 (1988) 374-377. MR 962801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Thanases Pheidas. Hilbert's tenth problem for a class of rings of algebraic integers . Proc. Amer. Math. Soc. 104 (1988) 611-620. MR 962837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Thanases Pheidas. An undecidability result for power series rings of positive characteristic . Proc. Amer. Math. Soc. 99 (1987) 364-366. MR 870802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thanases Pheidas. An undecidability result for power series rings of positive characteristic. II . Proc. Amer. Math. Soc. 100 (1987) 526-530. MR 891158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter Pappas. A Diophantine problem for Laurent polynomial rings . Proc. Amer. Math. Soc. 93 (1985) 713-718. MR 776209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Lenard and J. Stillwell. An algorithmically unsolvable problem in analysis . Proc. Amer. Math. Soc. 88 (1983) 129-130. MR 691292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Detlef Seese, Peter Tuschik and Martin Weese. Undecidable theories in stationary logic . Proc. Amer. Math. Soc. 84 (1982) 563-567. MR 643750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1